# SDR R61A2021051200397

- Difficulty date: May 9, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 28,538 hours, 20,258 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 17073802905
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF, LANDING GEAR LEVER STUCK - REPLACED NLG PROX SENSOR IAW AMM 32-61-01.  FUNCTIONAL CHECKS GOOD.  UPON INSPECTION FOUND MLG EMERGENCY EXTENSION SYSTEM CABLE OUT OF ADJUSTMENT AND MLG EMERGENCY EXTENSION RELEASE HANDLE TO BE FULL OF DEBRIS.  ADJUSTED MLG EMERGENCY EXTENSION SYSTEM CLOSED LOOP CABLE. REF AMM 32-34-00
